MathSciNet Relay Station
MathSciNet bibliographic data
MR1990627 16E40 (16G60)
Green, Edward L.; Snashall, Nicole; Solberg, Øyvind The Hochschild cohomology ring of a selfinjective algebra of finite representation type. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3387–3393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement